Title of article
Hopf bifurcation of an oscillator with quadratic and cubic nonlinearities and with delayed velocity feedback
Author/Authors
Wang Huailei، نويسنده , , Wang Zaihua ، نويسنده , , Hu Haiyan ، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2004
Pages
9
From page
426
To page
434
Keywords
Delay differential equation , subcriticalHopf bifurcation , supercritical Hopf bifurcation , stability switches , Fredholm alternative
Journal title
Acta Mechanica Sinica
Serial Year
2004
Journal title
Acta Mechanica Sinica
Record number
360468
Link To Document